# SDR DALA2020030901715

- Difficulty date: March 3, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,452 hours, 21,723 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5656, L/P 1515122) OUT OF LIMITS DENTS 12, 16 , 24, 25 AND 31 ON SLAT #6. CORRECTIVE ACTION: REPAIRED PER B-757-200 SRM 51-70-01-2R-1 ON REFERENCE OF B-757-200 S.R.M. 57-43-02-1A-1 NOTE J. AND PERFORM DECAL CONDITION INSPECTION EVERY L CHECK PER TOPP MANUAL 30-10-70 PAR. I PAGE. 14.
